Am I Only Burning

After an Emgality shot April 22 I’ve been experiencing severe burning 🥵 not at the injection site my entire back on fire. Moving to my head, down my arms and legs. So bad I can hear hissing in my ears. My doctor, it’s PTSD/anxiety. My labs show different. Reports are no side effects with Emgality. NOT TRUE a dangerous drug. I’ve been with this physician since my return from Afghanistan & diagnosed with a Meningioma.

Multiple shots of Botox

Gamma Knife used to treat. I developed migraines. Initially 32 shots of Botox monthly for years. The doctor recommended Emgality. I have yet to hear back from my doctor. Informed them of my issues. I did request his office to send me to do labs. PA c/back told me my labs were off. Sedate rate, Tsh, etc. Suggested I be tested for Monoclonal Gammopathy & Lupus. Not realizing My Hematologists has been checking me for years & results, negative. Emgality has Monoclonal Gamopathy antibodies in it! They are not telling patients. It’s going on June; I’m still in severe pain. Burning not able to sleep. I’m on Prednisone. A high dosage of 2x per day. Amitriptyline & Soma. I need to get this information out. Please help. I know this is long but I’m so tired of waking up at 3:00 AM due to severe burning then again at 5:00 AM.

By providing your email address, you are agreeing to our privacy policy. We never sell or share your email address.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Migraine.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

or create an account to comment.